It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by steve on December 12, 1999 at 00:56:46:

In Reply to: Re: Addreall Side Effects posted by chadbury1@aol.com on December 04, 1999 at 11:06:34:

: my son 7 y.o is on adderall and i realize there is a after effect of super hyperactivity after the medication wears off and i also noticed he hashad episodes of sleeplessness and just recently
: but only 2 times he has been complaining of stomach promblems since tour note i am going to ask the md to try ritalin extended realease

My son is has been taking ritalin for several years and is now beginning to take adderall. Several years ago he was having problems with sleeplessness. Clonidine seems to help him a lot.

Follow Ups

All times are GMT -7. The time now is 06:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!